Finite size Wilson loops

J. P. Kowall, H. Neuberger

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


A study of Wilson loop averages for finite size loops is initiated. Within the framework of euclidean four-dimensional lattice SU(2) gauge theory with elementary Wilson action we compute the expectation values of all rectangular loops to 12th order in the strong coupling expansion. The leading term for weak coupling is evaluated for loops up to 4 × 4. A comparison to Monte Carlo data is presented. Other related issues are also discussed.

Original languageEnglish (US)
Pages (from-to)535-546
Number of pages12
JournalNuclear Physics, Section B
Issue number3
StatePublished - Nov 2 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'Finite size Wilson loops'. Together they form a unique fingerprint.

Cite this